# SDR DALA2017021601271

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 42,752 hours, 28,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT OF RT CONSOLE STA Y=145 X=-45 AT COCKPIT.  SETTLEMENT ANGLE OF RT CONSOLE ON STA Y=145 X=-45 AT COCKPIT WAS REPLACED PER SRM 51-41-02, 51-41-01, AND DWG 9936533-11 REV CM.
